Algebraic complete integrability of an integrable system of Beauville

Jun Muk Hwang, Yasunari Nagai

Research output: Contribution to journalArticle

1 Citation (Scopus)


We show that the Beauville's integrable system on a ten dimensional moduli space of sheaves on a K3 surface constructed via a moduli space of stable sheaves on cubic threefolds is algebraically completely integrable, using O'Grady's construction of a symplectic resolution of the moduli space of sheaves on a K3.

Original languageEnglish
Pages (from-to)559-570
Number of pages12
JournalAnnales de l'Institut Fourier
Issue number2
Publication statusPublished - 2008 Jan 1



  • Integrable system
  • Moduli space of stable sheaves

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this